# SDR IPXA10559354

- Difficulty date: April 3, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 WHILE WORKING CUSTOMER CARD 849334, FOUND CORROSION ON UPPER AND LOWER SURFACES OF FWD FLANGE OF UPPER CHORD, 1680 FLOORBEAM AT RBL 12.75.  REPAIRED PER ATS ER 10-2302 UPS EO B757-5310-37439-A.
